Opened Access Non Baire measure spaces
Cites
Show item statistics
Icon
Export to
Título alternativo: Espacios métricos no de Baire
Author: Arias de Reyna Martínez, Juan
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1983
Published in: Collectanea mathematica, 34(2), 109-114
Document type: Article
Size: 136.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/28795

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)